# SDR I5PA2025011088801

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 27203
- Aircraft time: 82,477 hours, 26,070 cycles
- Engine: Pwa PW2037
- Engine time: 69,597 hours, 22,324 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 315N3001XXX
- Part serial: 000220
- Condition: Damaged
- Location: Zone 400
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT MGE410. EVENT AND ESI - AFTER STOWING T/R, EICAS MSG R HYD SYS PRESS, STAB TRIM, R HYD QTY STATUS MSG. POWER XFER UNIT, R REV STOW SIG. FOUND RH T/R DAMAGED. R/R RT T/R PER AMM 78-31-01.
